1 doctor weighed in:

Could a reduction in Sinemet (carbidopa and levodopa) after DBS surgery for Parkinson cause excessive mucus build up in throat? Noticing lot of mucus after Sinemet (carbidopa and levodopa) was reduced

1 doctor weighed in
Dr. Tony Willson
Family Medicine

In brief: Possibly

As dry mouth is a potential side effect of sinemet, (carbidopa and levodopa) it would not be unusual to have increased salivation and phlegm production once withdrawn from the medication.
If it worsens or continues see your doctor.

In brief: Possibly

As dry mouth is a potential side effect of sinemet, (carbidopa and levodopa) it would not be unusual to have increased salivation and phlegm production once withdrawn from the medication.
If it worsens or continues see your doctor.
Dr. Tony Willson
Dr. Tony Willson
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors